8 Publications

Mark all

[8]
2020 | Journal Article | IST-REx-ID: 7554 | OA
Edelsbrunner H, Nikitenko A. Weighted Poisson–Delaunay mosaics. Theory of Probability and its Applications. 2020;64(4):595-614. doi:10.1137/S0040585X97T989726
View | DOI | Download Preprint (ext.) | arXiv
 
[7]
2020 | Conference Paper | IST-REx-ID: 8135
Edelsbrunner H, Nikitenko A, Ölsböck K, Synak P. Radius functions on Poisson–Delaunay mosaics and related complexes experimentally. In: Topological Data Analysis. Vol 15. Springer Nature; 2020:181-218. doi:10.1007/978-3-030-43408-3_8
View | DOI
 
[6]
2019 | Journal Article | IST-REx-ID: 5678 | OA
Edelsbrunner H, Nikitenko A. Poisson–Delaunay Mosaics of Order k. Discrete and Computational Geometry. 2019;62(4):865–878. doi:10.1007/s00454-018-0049-2
View | Files available | DOI | arXiv
 
[5]
2018 | Journal Article | IST-REx-ID: 87 | OA
Edelsbrunner H, Nikitenko A. Random inscribed polytopes have similar radius functions as Poisson-Delaunay mosaics. Annals of Applied Probability. 2018;28(5):3215-3238. doi:10.1214/18-AAP1389
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[4]
2017 | Journal Article | IST-REx-ID: 718 | OA
Edelsbrunner H, Nikitenko A, Reitzner M. Expected sizes of poisson Delaunay mosaics and their discrete Morse functions. Advances in Applied Probability. 2017;49(3):745-767. doi:10.1017/apr.2017.20
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[3]
2017 | Thesis | IST-REx-ID: 6287 | OA
Nikitenko A. Discrete Morse Theory for Random Complexes . IST Austria; 2017. doi:10.15479/AT:ISTA:th_873
View | Files available | DOI
 
[2]
2017 | Journal Article | IST-REx-ID: 1173 | OA
Edelsbrunner H, Glazyrin A, Musin O, Nikitenko A. The Voronoi functional is maximized by the Delaunay triangulation in the plane. Combinatorica. 2017;37(5):887-910. doi:10.1007/s00493-016-3308-y
View | DOI | Download Submitted Version (ext.)
 
[1]
2016 | Journal Article | IST-REx-ID: 1222 | OA
Musin O, Nikitenko A. Optimal packings of congruent circles on a square flat torus. Discrete & Computational Geometry. 2016;55(1):1-20. doi:10.1007/s00454-015-9742-6
View | DOI | Download Preprint (ext.)
 

Search

Filter Publications

8 Publications

Mark all

[8]
2020 | Journal Article | IST-REx-ID: 7554 | OA
Edelsbrunner H, Nikitenko A. Weighted Poisson–Delaunay mosaics. Theory of Probability and its Applications. 2020;64(4):595-614. doi:10.1137/S0040585X97T989726
View | DOI | Download Preprint (ext.) | arXiv
 
[7]
2020 | Conference Paper | IST-REx-ID: 8135
Edelsbrunner H, Nikitenko A, Ölsböck K, Synak P. Radius functions on Poisson–Delaunay mosaics and related complexes experimentally. In: Topological Data Analysis. Vol 15. Springer Nature; 2020:181-218. doi:10.1007/978-3-030-43408-3_8
View | DOI
 
[6]
2019 | Journal Article | IST-REx-ID: 5678 | OA
Edelsbrunner H, Nikitenko A. Poisson–Delaunay Mosaics of Order k. Discrete and Computational Geometry. 2019;62(4):865–878. doi:10.1007/s00454-018-0049-2
View | Files available | DOI | arXiv
 
[5]
2018 | Journal Article | IST-REx-ID: 87 | OA
Edelsbrunner H, Nikitenko A. Random inscribed polytopes have similar radius functions as Poisson-Delaunay mosaics. Annals of Applied Probability. 2018;28(5):3215-3238. doi:10.1214/18-AAP1389
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[4]
2017 | Journal Article | IST-REx-ID: 718 | OA
Edelsbrunner H, Nikitenko A, Reitzner M. Expected sizes of poisson Delaunay mosaics and their discrete Morse functions. Advances in Applied Probability. 2017;49(3):745-767. doi:10.1017/apr.2017.20
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[3]
2017 | Thesis | IST-REx-ID: 6287 | OA
Nikitenko A. Discrete Morse Theory for Random Complexes . IST Austria; 2017. doi:10.15479/AT:ISTA:th_873
View | Files available | DOI
 
[2]
2017 | Journal Article | IST-REx-ID: 1173 | OA
Edelsbrunner H, Glazyrin A, Musin O, Nikitenko A. The Voronoi functional is maximized by the Delaunay triangulation in the plane. Combinatorica. 2017;37(5):887-910. doi:10.1007/s00493-016-3308-y
View | DOI | Download Submitted Version (ext.)
 
[1]
2016 | Journal Article | IST-REx-ID: 1222 | OA
Musin O, Nikitenko A. Optimal packings of congruent circles on a square flat torus. Discrete & Computational Geometry. 2016;55(1):1-20. doi:10.1007/s00454-015-9742-6
View | DOI | Download Preprint (ext.)
 

Search

Filter Publications